MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Model Number BXA057902A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 03/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional manufacturer narrative: cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2021 a patient underwent treatment of a thoracoabdominal aneurysm in the aaa1701 tambe clinical trial.Gore® viabahn® vbx balloon expandable endoprostheses were utilized in aortic branch vessels.On (b)(6) 2021 the gore® viabahn® vbx balloon expandable endoprosthesis in the right renal artery became thrombosed.This led to acute kidney injury.On (b)(6) 2021 a diagnostic angiogram was performed with attempted percutaneous thrombectomy.
 
Additional Manufacturer Narrative
H6: results code 1: 213: a review of the manufacturing records for the device verified the lot met all pre-release specifications.

Brand Name
GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11599263
Report Number2017233-2021-01837
Device Sequence Number14311014
Product Code PRL
UDI-Device Identifier00733132637454
UDI-Public00733132637454
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2023
Device Model NumberBXA057902A
Device Catalogue NumberBXA057902A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer09/17/2021
Initial Report FDA Received Date03/31/2021
Supplement Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age71 YR
Patient Weight55